# SDR 20000807SH012

- Difficulty date: June 6, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 2,369 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: Tail Rotor
- Component: Tail Rotor, NR5
- Component part number: 407040302103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, AFT SEGMENT CRACKED ACROSS THE SPAN. (X)
